TITLE

Hyperpyrexia after anaesthesia

AUTHOR(S)
Robertson, J. C.
PUB. DATE
December 1970
SOURCE
British Medical Journal;12/26/1970, Vol. 4 Issue 5738, p803
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
64098856

 

Related Articles

  • Significance of early postoperative fever in children. Fraser, Ian; Johnstone, Michael // British Medical Journal (Clinical Research Edition);11/14/1981, Vol. 283 Issue 6302, p1299 

    Presents the significance of early postoperative fever in children. Effect in the excessive administration of atropine; Occurrence of hyperpyrexia during anaesthesia; Mechanism of the reabsorption of blood.

  • Isoflurane.  // Reactions Weekly;Sep2015, Vol. 1569 Issue 1, p137 

    The article presents a case study of a 13-year-old boy who developed malignant hyperpyrexia after isoflurane treatment.

  • Perioperative cardiac arrest in a patient with previously undiagnosed Becker's muscular dystrophy after isoflurane anaesthesia for elective surgery†. Poole, T. C.; Lim, T. Y. J.; Buck, J.; Kong, A. S. // BJA: The British Journal of Anaesthesia;Apr2010, Vol. 104 Issue 4, p487 

    A previously fit 12-yr-old boy, who had no previous history of anaesthesia, underwent general anaesthesia using isoflurane for an elective circumcision. After uneventful surgery and anaesthesia, he suffered a cardiorespiratory arrest in the recovery room. Prompt oxygenation and cardiopulmonary...

  • Ropinirole withdrawal.  // Reactions Weekly;Apr2014, Vol. 1495 Issue 1, p40 

    The article presents a case study of a 67-year-old man who developed parkinsonism hyperpyrexia syndrome after withdrawal of ropinirole.

  • Levodopa/carbidopa/ropinirole.  // Reactions Weekly;Sep2015, Vol. 1570 Issue 1, p135 

    The article describes the case of parkinsonism hyperpyrexia syndrome (PHS) that developed in a 67-year-old man after withdrawal of ropinirole followed by dopamine dysregulation syndrome on subsequent ropinirole and levodopa-cardidopa treatment.

  • Malignant hyperthermia. Neacsu, Ancuta // Nursing Standard;3/22/2006, Vol. 20 Issue 28, p51 

    Malignant hyperthermia, also known as malignant hyperpyrexia, is a pharmacogenetic condition which can develop during general anaesthesia and can be fatal. The author suggests that more awareness of the condition is needed by ward-based nurses who are involved with patients undergoing surgery....

  • Bupivacaine/lidocaine.  // Reactions Weekly;1/18/2014, Issue 1484, p10 

    The article presents a case study of a 60-year-old man who had developed brainstem anaesthesia after peribulbar anaesthesia, bupivacaine, and lidocaine therapy.

  • Successful diagnosis of hyperpyrexia induced by isoniazid in a child with suspected extra-pulmonary tuberculosis. Caihong Qu; Xiaoyan Li; Zhenda Zheng; Jieming Zhu // International Journal of Clinical & Experimental Medicine;2015, Vol. 8 Issue 5, p8249 

    A 9-year-old boy received a rifampicin-isoniazid-ethambutol regimen for suspected extra-pulmonary tuberculosis, and glucurolactone and vitamin B6 to provide liver protection and decrease neurotoxicity associated with isoniazid. Baseline serum aminotransferase and total bilirubin levels were...

  • Cardiac arrest after anesthetic management in a patient with hereditary sensory autonomic neuropathy type IV. Ergül, Yakup; Ekici, Barıs; Keskin, Sabiha // Saudi Journal of Anaesthesia;Jan2011, Vol. 5 Issue 1, p93 

    Hereditary sensory autonomic neuropathy type IV is a rare disorder with an autosomal recessive transmission and characterized by self-mutilation due to a lack in pain and heat sensation. Recurrent hyperpyrexia and anhydrosis are seen in patients as a result of a lack of sweat gland innervation....

  • Anaesthetics.  // Reactions Weekly;4/7/2007, Issue 1146/1147, p8 

    A case study of a man who developed mumps after having general anaesthesia is presented. The 55-year-old man underwent thoracotomy after receiving anaesthetics for general anaesthesia. After the anaesthesia was received, swelling in his left parotid gland developed. However, the swelling...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics